List of citations in Numdam for : Positive measure sets of ergodic rational maps

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 19 (1986) no. 3, p. 383-407

Przytycki, Feliks; Rivera-Letelier, Juan

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 40 (2007) no. 1, p. 135-178


Yoccoz, Jean-Christophe

Séminaire Bourbaki : volume 1990/91, exposés 730-744, Astérisque no. 201-202-203  (1991), Talk no. 734, p. 143-165

Grzegorczyk, P.; Przytycki, F.; Szlenk, W.

Annales de l'I.H.P. Physique théorique, Volume 53 (1990) no. 4, p. 431-444

Douady, Adrien

Séminaire Bourbaki : volume 1986/87, exposés 669-685, Astérisque no. 152-153  (1987), Talk no. 677, p. 151-172